# SDR DL72W981121

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt/Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E OF LT AND RT ELEV DELAMINATED FROM I/B EDGE TO 15 INCHES O/B OF ELEV TAB.  REPAIRED PER MM 55-20-0 P 801.
